Learning Centre

The Conjugate Function Method and Conformal Mappings in Multiply Connected Domains

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Hakula, Harri
dc.contributor.author Quach, Tri
dc.contributor.author Rasila, Antti
dc.date.accessioned 2019-08-15T08:24:16Z
dc.date.available 2019-08-15T08:24:16Z
dc.date.issued 2019
dc.identifier.citation Hakula , H , Quach , T & Rasila , A 2019 , ' The Conjugate Function Method and Conformal Mappings in Multiply Connected Domains ' , SIAM Journal on Scientific Computing , vol. 41 , no. 3 , pp. A1753-A1776 . https://doi.org/10.1137/17M1124164 en
dc.identifier.issn 1064-8275
dc.identifier.issn 1095-7197
dc.identifier.other PURE UUID: 768196fc-7589-4384-adcf-2ccd799d4f79
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/768196fc-7589-4384-adcf-2ccd799d4f79
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/35896543/17m1124164_1.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/39693
dc.description.abstract The conjugate function method is an algorithm for numerical computation of conformal mappings for simply and doubly connected domains. In this paper the conjugate function method is generalized for multiply connected domains. The key challenge addressed here is the construction of the conjugate domain and the associated conjugate problem. All variants of the method preserve the so-called reciprocal relation of the moduli. An implementation of the algorithm is given along with several examples and illustrations. en
dc.format.extent 24
dc.format.extent A1753-A1776
dc.format.mimetype application/pdf
dc.language.iso en en
dc.relation.ispartofseries SIAM Journal on Scientific Computing en
dc.relation.ispartofseries Volume 41, issue 3 en
dc.rights openAccess en
dc.title The Conjugate Function Method and Conformal Mappings in Multiply Connected Domains en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department Guangdong Technion - Israel Institute of Technology
dc.subject.keyword numerical conformal mappings
dc.subject.keyword conformal modulus
dc.subject.keyword multiply connected domains
dc.subject.keyword canonical domains
dc.subject.keyword COMPUTATION
dc.subject.keyword MODULI
dc.identifier.urn URN:NBN:fi:aalto-201908154738
dc.identifier.doi 10.1137/17M1124164
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication